# SDR FDEA202501220119

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND CRACK AT RIB27 BETWEEN STGR2.6 AND   STGR2.7.  REPAIRED RH WING CENTER FLAP RIB UPR FLANGE CRACK AT RIB27 BETWEEN STGR2.6 AND   STGR2.7 PER A300-600F SRM57-50-00-201 FIG201 & FIG205. THIS IS CAT A REPAIR. EA:6-5750-  T0382198 P1 FOR RSC TRACKING. TITLE: WINGS - FLIGHT SURFACES - RH CENTER FLAP RIB 27   UPPER FLANGE AND BOTTOM SKIN REPAIR - RSC TRACKING.  MAJOR REPAIR IAW FEDEX GMM6-2-  100.
